Electron. J. Differential Equations, Vol. 2020 (2020), No. 28, pp. 1-20.

Nonlocal problems for hyperbolic equations from the viewpoint of strongly regular boundary conditions

Ludmila S. Pulkina

In this article, we consider a nonlocal problem for hyperbolic equation with integral conditions and show their close connection with the notion of strongly regular boundary conditions. This has an important bearing on the method of the study of solvability. We propose also a new approach which enables us to prove a unique solvability of the nonlocal problem with integral condition.

Submitted December 17, 2019. Published April 6, 2020.
Math Subject Classifications: 35L10, 35L20, 35L99, 35D30, 34B10.
Key Words: Nonlocal problem; hyperbolic equation; nonlocal integral conditions; dynamical boundary conditions; strongly regular boundary conditions; weak solution.
DOI: 10.58997/ejde.2020.28

Show me the PDF file (317 KB), TEX file for this article.

Ludmila S. Pulkina
Samara National Research University
Samara, Russia
email: louise@samdiff.ru

Return to the EJDE web page